Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 55, NWS Morristown, TN

April 22, 20175 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Apr 22, 2017, 5:07 PM CDT for 5 counties in Tennessee. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2017, 5:07 PM CDT (22:07 UTC)
Expired
Apr 22, 2017, 6:00 PM CDT
In force
53 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bledsoe County, TN, Hamilton County, TN, Meigs County, TN, Rhea County, TN, Sequatchie County, TN

The radar

The Northeast Alabama radar (KHTX), 121 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 5:18 PM CDTTSTM WND DMGDayton, TNSEVERAL TREES DOWN ACROSS SOUTHERN END OF RHEA COUNTY.
Apr 22, 5:18 PM CDTTSTM WND DMGSale Creek, TNTREE DOWN ON A HOME IN SALE CREEK.
Apr 22, 5:30 PM CDTTSTM WND DMGSale Creek, TNMULTIPLE TREES AND POWER LINES DOWN ACROSS THE NORTHWEST PORTION OF HAMILTON COUNTY. NINE HOUSES DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

393 
WUUS54 KMRX 222207
SVRMRX
TNC007-065-121-143-153-222300-
/O.NEW.KMRX.SV.W.0055.170422T2207Z-170422T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
607 PM EDT SAT APR 22 2017

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Southern Rhea County in eastern Tennessee...
  East central Sequatchie County in eastern Tennessee...
  Southwestern Bledsoe County in eastern Tennessee...
  Meigs County in eastern Tennessee...
  Northeastern Hamilton County in eastern Tennessee...

* Until 700 PM EDT/600 PM CDT/

* At 606 PM EDT/506 PM CDT/, a severe thunderstorm was located near
  Dunlap, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Dayton, Decatur, Graysville, Evensville, Sale Creek, Palio,
  Peakland, Old Washington, Brayton, Birchwood, Big Spring and Flat
  Top Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3551 8537 3567 8463 3566 8462 3547 8478
      3545 8481 3544 8480 3543 8482 3541 8482
      3540 8483 3535 8486 3536 8488 3535 8488
      3534 8533
TIME...MOT...LOC 2206Z 259DEG 38KT 3542 8542 

HAIL...1.00IN
WIND...60MPH
 
$$

05/MA
2 follow-up statements
386 
WWUS54 KMRX 222226
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
626 PM EDT SAT APR 22 2017

TNC007-153-222236-
/O.CAN.KMRX.SV.W.0055.000000T0000Z-170422T2300Z/
Sequatchie TN-Bledsoe TN-
626 PM EDT SAT APR 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SEQUATCHIE AND
SOUTHWESTERN BLEDSOE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3545 8517 3545 8515 3547 8512 3550 8514
      3553 8512 3553 8510 3557 8511 3567 8463
      3547 8478 3545 8481 3544 8480 3543 8482
      3541 8482 3535 8486 3536 8488 3535 8488
      3534 8523
TIME...MOT...LOC 2226Z 264DEG 43KT 3544 8496 

$$

TNC065-121-143-222300-
/O.CON.KMRX.SV.W.0055.000000T0000Z-170422T2300Z/
Rhea TN-Meigs TN-Hamilton TN-
626 PM EDT SAT APR 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN RHEA...MEIGS AND NORTHEASTERN HAMILTON COUNTIES...

At 626 PM EDT, a severe thunderstorm was located near Dayton, moving
east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Dayton, Decatur, Graysville, Evensville, Sale Creek, Peakland, Old
Washington, Birchwood, Big Spring and Flat Top Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3545 8517 3545 8515 3547 8512 3550 8514
      3553 8512 3553 8510 3557 8511 3567 8463
      3547 8478 3545 8481 3544 8480 3543 8482
      3541 8482 3535 8486 3536 8488 3535 8488
      3534 8523
TIME...MOT...LOC 2226Z 264DEG 43KT 3544 8496 

HAIL...1.00IN
WIND...60MPH
 
$$

05/MA
373 
WWUS54 KMRX 222240
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
640 PM EDT SAT APR 22 2017

TNC065-143-222250-
/O.CAN.KMRX.SV.W.0055.000000T0000Z-170422T2300Z/
Rhea TN-Hamilton TN-
640 PM EDT SAT APR 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RHEA AND NORTHEASTERN
HAMILTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3538 8500 3538 8503 3544 8498 3547 8498
      3544 8494 3544 8491 3548 8490 3550 8486
      3553 8488 3555 8487 3555 8479 3558 8481
      3560 8478 3564 8478 3567 8463 3545 8481
      3544 8480 3535 8486 3536 8488 3535 8497
TIME...MOT...LOC 2240Z 259DEG 38KT 3547 8478 

$$

TNC121-222300-
/O.CON.KMRX.SV.W.0055.000000T0000Z-170422T2300Z/
Meigs TN-
640 PM EDT SAT APR 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR MEIGS COUNTY...

At 640 PM EDT, a severe thunderstorm was located near Decatur, moving
east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Decatur, Peakland and Big Spring. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3538 8500 3538 8503 3544 8498 3547 8498
      3544 8494 3544 8491 3548 8490 3550 8486
      3553 8488 3555 8487 3555 8479 3558 8481
      3560 8478 3564 8478 3567 8463 3545 8481
      3544 8480 3535 8486 3536 8488 3535 8497
TIME...MOT...LOC 2240Z 259DEG 38KT 3547 8478 

HAIL...1.00IN
WIND...60MPH
 
$$

05/MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:22 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Apr 22, 2:22 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
322 PM EDT Sat Apr 22 2017

.SHORT TERM /Tonight and Sunday/...
Another round of showers and thunderstorms have begun to fire west
of the MRX CWA across Middle TN and into portions of the northern
Plateau. This activity is firing along the remnant boundary/front
in place roughly along the I-40 corridor. North of I-40, which has
remained overcast and wet for most of the day, a capped, more
stable environment remains in place. However, places along and
south of the I-40/I-81 corridor have seen some sunshine over the
last 2-3 hours. This has helped destabilize things, with MLCAPE
values in the 1000-1500 J/kg range across the Southern Plateau and
Valley -- and in the 500-1000 J/kg across the central Valley and
along the Great Smoky Mountains.

As a result, am expecting the potential for some strong to
marginally severe storms - particularly in Slight Risk area
between 4 to 9 PM EDT this afternoon and evening. The main threats
with this activity will be straight-line damaging winds, along
with some marginally severe hail. However, the primary impact from
this activity will be the threat for locally heavy rainfall and
flash flooding -- along with a risk for lightning for the folks
with outdoor plans.

As mentioned, there is a favorable set-up for flash flooding
tonight into Sunday, particularly across the northern Plateau and
portions of southwest Virginia and far northeast Tennessee which
has already seen heavy rain today and last night (1-2 inches),
and could see an additional 2-3 inches through Sunday evening.
Adding to the threat are high PWAT values up to 1.5 inches, a deep
warm cloud layer with some CAPE to work with, and the potential
for training for the mean flow potentially moving parallel to the
boundary overnight. Then, another round(s) of locally heavy
showers will re-develop and move across portions of East Tennessee
and Southwest Virginia tomorrow ahead of the upper-low passage as
it moves across the state on Sunday. There is really not a
specific time more favored for rainfall Sunday, though things
should begin to die down as the feature moves east after 21z.

As a result, have maintained the Flash Flood Watch for the entire
region until 21z on Sunday. May have to look at extending this in
time based on model and radar trends this evening and overnight.

.LONG TERM /Sunday Night through Saturday/...
Residual showers will slowly exit the Southern Appalachian Region
Sunday night into Monday as an upper level low pulls away from
the area. High pressure builds in late Monday into Tuesday for dry
conditions and a warming trended for mid week. Model consistency
quite poor Thursday through the rest of the period...but overall
trend is for an unsettled end of the period with a weakening
frontal boundary progged to move through on Thursday and another
system approaching the area around the Friday/Saturday time frame.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             57  64  53  71 /  90  80  40  10
Knoxville McGhee Tyson Airport, TN  56  60  51  69 /  90  90  50  10
Oak Ridge, TN                       56  61  51  69 /  90  80  50  10
Tri Cities Airport, TN              53  58  47  67 /  90 100  80  30

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch through Sunday afternoon for Cherokee-Clay.

TN...Flash Flood Watch through Sunday afternoon for Anderson-Bledsoe-
     Blount Smoky Mountains-Bradley-Campbell-Claiborne-Cocke
     Smoky Mountains-East Polk-Grainger-Hamblen-Hamilton-Hancock-
     Hawkins-Jefferson-Johnson-Knox-Loudon-Marion-McMinn-Meigs-
     Morgan-NW Blount-North Sevier-Northwest Carter-Northwest
     Cocke-Northwest Greene-Northwest Monroe-Rhea-Roane-Scott TN-
     Sequatchie-Sevier Smoky Mountains-Southeast Carter-
     Southeast Greene-Southeast Monroe-Sullivan-Unicoi-Union-
     Washington TN-West Polk.

VA...Flash Flood Watch through Sunday afternoon for Lee-Russell-Scott-
     Washington-Wise.

&&

AMP/MJB
Hazardous weather outlook, Apr 22, 9:21 AM CDT, 7 hours 46 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Morristown TN
1021 AM EDT Sat Apr 22 2017

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-231430-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
1021 AM EDT Sat Apr 22 2017 /921 AM CDT Sat Apr 22 2017/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...Today and Tonight

...Strong to Possibly Severe Storms are expected this Afternoon
and Evening...
...Flash flood Watch is in effect beginning by mid-afternoon
Today and continuing through Sunday Afternoon...

A cold front will across the region Today producing scattered to
numerous showers and thunderstorms. Some of these storms could be
strong to possibly severe from the mid-afternoon through the
evening. The main concern being hail up to quarter size, damaging
downburst winds up to 60 mph, heavy rainfall and lightning.

The heavy rains may cause localized flash flooding, especially
along and near a stalled out boundary stretched along the
northern Plateau and Cumberland Mountains near the
Tennessee/Virginia border.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

...Locally Heavy Rainfall and Flash Flooding are possible
through Sunday...

A storm system will move across the Tennessee Valley and southern
Appalachians Saturday night and Sunday. Widespread showers and
embedded thunderstorms are expected with locally heavy rainfall
expected.

One to three inches of rainfall will be common across much of the
area through Sunday with localized amounts in excess of 4 inches
possible.

The persistent rainfall will saturate the ground across much of
the area. The additional heavy rains could lead to flooding of
roadways, poor drainage areas, low lying areas and small rivers
and streams across the region. Mud slides are possible, especially
across the burn scar areas of Sevier County, Tennessee.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Special weather statement, Apr 22, 11:29 AM CDT, 5 hours 38 minutes before
Special Weather Statement
National Weather Service Morristown TN
1229 PM EDT SAT APR 22 2017

TNZ018-047-221700-
Southeast Carter TN-Johnson TN-
1229 PM EDT SAT APR 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CARTER AND SOUTHERN
JOHNSON COUNTIES UNTIL 100 PM EDT...

At 1228 PM EDT, Doppler radar was tracking a strong thunderstorm near
Peoria, or near Beech Mountain, moving east at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Trade and Elk Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3634 8177 3636 8179 3634 8184 3630 8191
      3621 8197 3621 8202 3633 8204 3639 8173
      3638 8173 3635 8172 3634 8171
TIME...MOT...LOC 1628Z 258DEG 31KT 3629 8195

AMP.23
Local storm report, Apr 22, 11:49 AM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1249 PM EDT SAT APR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLOOD            E COEBURN               36.95N 82.47W
04/22/2017                   WISE               VA   TRAINED SPOTTER

            CREEK OUT OF ITS BANKS AND WATER COVERING THE ROAD IN THE
            BANNER COMMUNITY.

&&
Special weather statement, Apr 22, 3:40 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Morristown TN
440 PM EDT SAT APR 22 2017

TNZ036-067-069-222130-
Anderson TN-Roane TN-Knox TN-
440 PM EDT SAT APR 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KNOX...SOUTHERN
ANDERSON AND NORTHEASTERN ROANE COUNTIES UNTIL 530 PM EDT...

At 440 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oliver Springs, or near Oak Ridge, moving east at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Knoxville, Oak Ridge, Clinton, Oliver Springs, Bearden, Powell and
Karns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3592 8442 3600 8442 3602 8438 3605 8436
      3605 8434 3609 8438 3610 8440 3617 8400
      3590 8398
TIME...MOT...LOC 2040Z 266DEG 22KT 3602 8434

05/MA
Local storm report, Apr 22, 4:31 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
531 PM EDT SAT APR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             4 N KNOXVILLE           36.03N 83.95W
04/22/2017  E1.00 INCH       KNOX               TN   AMATEUR RADIO

&&
Special weather statement, Apr 22, 4:44 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Morristown TN
444 PM CDT SAT APR 22 2017

TNZ081-082-222230-
Sequatchie TN-Bledsoe TN-
444 PM CDT SAT APR 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR SEQUATCHIE AND SOUTHWESTERN
BLEDSOE COUNTIES UNTIL 530 PM CDT...

At 443 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gruetli-Laager, or 10 miles west of Dunlap, moving east at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Dunlap, Brayton, Palio and Cagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3555 8510 3553 8510 3552 8513 3550 8514
      3547 8512 3545 8515 3545 8517 3530 8526
      3532 8556 3534 8554 3536 8551 3541 8549
      3541 8551 3542 8551 3543 8554 3549 8554
      3551 8557
TIME...MOT...LOC 2143Z 268DEG 29KT 3542 8556

05/MA
Local storm report, Apr 22, 5:04 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
604 PM EDT SAT APR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     STRAWBERRY PLAINS       36.06N 83.69W
04/22/2017                   KNOX               TN   911 CALL CENTER

            A FEW TREES DOWN AROUND THE STRAWBERRY PLAINS AREA AND
            SOUTH NEAR I-40.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 8:37 PM CDTSpecial Weather StatementMRXMonroe53 min
Apr 22, 3:11 AM CDTFlash Flood WatchMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more47 hr
Apr 22, 7:55 AM CDTAreal Flood AdvisoryMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union4 hr
Apr 22, 8:14 AM CDTRiver Flood WarningMRXClaiborne, Grainger, Hancock4 days
Apr 22, 8:14 AM CDTRiver Flood WarningMRXHawkins, Sullivan3 days
Apr 22, 10:04 AM CDTAreal Flood AdvisoryMRXHancock3 hr
Apr 22, 3:40 PM CDTSpecial Weather StatementMRXAnderson50 min
Apr 22, 3:56 PM CDTSevere Thunderstorm WarningMRXAnderson, Knox64 min
Apr 22, 4:28 PM CDTAreal Flood AdvisoryMRXAnderson, Blount, Grainger, Jefferson, Knox, Loudon and 4 more3 hr
Apr 22, 4:33 PM CDTSevere Thunderstorm WarningMRXJefferson, Sevier57 min
Apr 22, 4:44 PM CDTSpecial Weather StatementMRXSequatchie46 min
Apr 22, 4:49 PM CDTFlash Flood WarningMRXAnderson, Blount, Knox, Loudon, Morgan, Roane and 1 more3 hr
Apr 22, 5:19 PM CDTSevere Thunderstorm WarningMRXCocke56 min
Apr 22, 5:29 PM CDTAreal Flood AdvisoryMRXBledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie2 hr
Apr 22, 5:29 PM CDTSpecial Weather StatementMRXBlount46 min
Apr 22, 5:38 PM CDTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe, Roane51 min
Apr 22, 5:53 PM CDTAreal Flood WarningMRXAnderson, Campbell, Morgan, Scott, Union112 min
Apr 22, 6:06 PM CDTRiver Flood WarningMRXMorgan, Roane15 hr
Apr 22, 6:21 PM CDTSpecial Weather StatementMRXBlount, Sevier39 min
Apr 22, 6:24 PM CDTAreal Flood AdvisoryMRXCarter, Claiborne, Grainger, Greene, Hamblen, Hancock and 5 more3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.